Facebook Pixel


By November 18, 2015 - 8:38pm
Rate This

I am 16 yrs old i got a uti about a week ago and am taking pills for it and now i am getting like red dry irritated skin all around my vulva and anus. It hurts when i walk and is kinda sensitive to touch. My perineum almost feels like theres a cut or something but i dont see it. That is the most sesitive spot. I dont know what is going on...

Add a Comment1 Comments

HERWriter Guide

Hi Karen99

Thanks for your post!

What is the name of the medication you were put on? You may be having a reaction to it. You may also have some sort of infection. Please let us know more-

November 19, 2015 - 6:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.